# SDR USAA920071077

- Difficulty date: October 26, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 62,242 hours, 36,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580730
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CRACKED CABIN WEB ANGLE, BS 291.5, S12R - S13R.  REPLACED CABIN WEB ANGLE, BS 291.5, S12R - S13R IAW B737 SRM 51-40-02.
